Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 309613, 6 pages
http://dx.doi.org/10.1155/2014/309613
Research Article

Some Notes on the Existence of Solution for Ordinary Differential Equations via Fixed Point Theory

School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Received 27 June 2014; Accepted 25 July 2014; Published 14 October 2014

Academic Editor: Wei-Shih Du

Copyright © 2014 Fei He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3403–3410, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Amini-Harandi and H. Emami, “A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2238–2242, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. E. Gordji and M. Ramezani, “A generalization of Mizoguchi and Takahashi's theorem for single-valued mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 13, pp. 4544–4549, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Caballero, J. Harjani, and K. Sadarangani, “Contractive-like mapping principles in ordered metric spaces and application to ordinary differential equations,” Fixed Point Theory and Applications, vol. 2010, Article ID 916064, 9 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Eshaghi Gordji, H. Baghani, and G. H. Kim, “A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 981517, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Yan, Y. Su, and Q. Feng, “A new contraction mapping principle in partially ordered metric spaces and applications to ordinary differential equations,” Fixed Point Theory and Applications, vol. 2012, article 152, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Moradi, E. Karapınar, and H. Aydi, “Existence of solutions for a periodic boundary value problem via generalized weakly contractions,” Abstract and Applied Analysis, vol. 2013, Article ID 704160, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. Hussain, V. Parvaneh, and J. Roshan, “Fixed point results for G-α-contractive maps with application to boundary value problems,” The Scientific World Journal, vol. 2014, Article ID 585964, 14 pages, 2014. View at Publisher · View at Google Scholar
  11. H. H. Alsulami, S. Gülyaz, E. Karapınar, and I. Erhan, “Fixed point theorems for a class of α-admissible contractions and applications to boundary value problem,” Abstract and Applied Analysis, vol. 2014, Article ID 187031, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  12. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet